# SDR AALA991171

- Difficulty date: August 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49155
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Mlg
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

DFW - FLT 2066 - ON APPROACH TO DFW, RIGHT HYDRAULIC QTY SHOWED 1 QT AND PRESSURE VARIED BETWEEN 1,000-1,500 PSI.  RAN QRH PROCEDURES FOR LOSS OF RIGHT HYDRAULIC FLUID AND EXTENDED THE GEAR USING ALTERNATE PROCEDURE.  LANDED DFW WITHOUT INCIDENT.  REPLACED HYDRAULIC LINE TO RUDDER CONTROL, BOTH MLG DOORS, AND WATER SEPARATOR BAGS.  ACCOMPLISHED PACK BURNOUT AND GEAR SWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
